# SDR SWAA2022100646524

- Difficulty date: September 17, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: 141A6535
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FORWARD SERVICE DOOR BEAM 4 AT LEVEL OF HANDLE PASSENGER CABIN 2022-466845 / [01] REPLACED BEAM LOCATED AT FWD SERVICE DOOR. IAW B737-700 SRM 51-40-02. AND DWG 141A6535 REV:C (BEAM 4).;[02] CORRECTIVE ACTION 1 CORRECTED: REPLACED BEAM LOCATED AT FWD SERVICE DOOR. IAW B737-700 SRM 51-40-02. AND DWG 141A6535 REV:C (BEAM 4). SEE INDIVIDUAL SIGNS OFF BELOW;[03] CORRECTED 1 : REPLACED BEAM LOCATED AT FWD SERVICE DOOR. IAW B737-700 SRM 51-40-02. AND DWG 141A6535 REV:C (BEAM 4). RII .SEE INDIVIDUAL SIGNS OFF BELOW.
